Second period in two weeks, taking ortho tri-cyclen lo

Posted in the Birth Control Forum

First Prev
of 8
Next Last
Bianca

United States

#1 Mar 26, 2007
Ok, so I've been taking the pill since I was 16 to regulate my period. I'm 18 now, and everything has been good for the past two years, until recently: I got my period at the normal time, then, a week later, at the end of the white pills, I started bleeding, and now it's been 10 days, so I'm on the second light blue pill and I'm STILL bleeding! I have no idea what could be wrong? Btw, I haven't been sexually active in the past 3 months... Any advice? PLEASE!
Nicole

Flemington, NJ

#2 Mar 27, 2007
I am having the same problem. I got my period normal time and its been 2 wks and i got it again. I also take Othro Trio Low. Its been 4 days.
Bianca

Arlington, TX

#3 Mar 27, 2007
Nicole wrote:
I am having the same problem. I got my period normal time and its been 2 wks and i got it again. I also take Othro Trio Low. Its been 4 days.
have you missed or taken any pills late? im starting to get worried...
Irish

Birmingham, AL

#4 Apr 9, 2007
Well, I've just switched over from Reg Orthro to Lo, and this is my thrid month on it. I started my period about 14 days ago and I'm still on it.... have any of yours stopped yet? What was the conclusion with it? I'm about to be on my green pills next week... will it stop then?
Visitor

Chicago, IL

#5 Apr 10, 2007
I had a similar problem while on ortho tri lo. after a year of taking it, turns out my body just needed a higher dose of hormones and i was put on a different medication. it's fairly normal to need to switch, call your doctor.
guest

Korea

#6 Jun 29, 2007
same thing is happening to me right now. i'm switching brands next month. can't see a doc as i'm overseas, but i have some back up of a different brand... hopefully that will make it stop... been bleeding for almost two weeks!!!
thanks for letting me know i'm not alone.
julie

AOL

#7 Jul 1, 2007
i have been taking the pill for 31 days i wanted to know if there is a pill that in the ortho tri lo that can stop my period please help i need to know
marijay

Glendale, CA

#8 Jul 2, 2007
Bianca wrote:
Ok, so I've been taking the pill since I was 16 to regulate my period. I'm 18 now, and everything has been good for the past two years, until recently: I got my period at the normal time, then, a week later, at the end of the white pills, I started bleeding, and now it's been 10 days, so I'm on the second light blue pill and I'm STILL bleeding! I have no idea what could be wrong? Btw, I haven't been sexually active in the past 3 months... Any advice? PLEASE!
this just happend to me a week ago. second period after the so call first normal one. bled for about 6 days, cpompared to the normal 3-4 days. whats going on. ive been on the pill for about 4 months now, i did notice weight gain around my stomach. i hate it, its a constint thought in my head regardingthis pill. i think i will switch back to the IUD.
marijay

Glendale, CA

#9 Jul 2, 2007
julie wrote:
i have been taking the pill for 31 days i wanted to know if there is a pill that in the ortho tri lo that can stop my period please help i need to know
the ortho tri cyclen lo is making my body have periods every two weeks.
danni_girl

United States

#10 Jul 3, 2007
The reason for that is because if you look at the pill and after I think about 3-5 pills they change colors...the closer you get to your period the less amount of estrogen is in the pill, which can make you bleed [I was told this by my OB/GYN]. You will probably need to get a higher dose. That should be super easy, just call your doctor and tell them what is going on and they should just be able to call the pharmacy and have it changed.
Amanda

United States

#11 Jul 5, 2007
I'm on Ortho Cyclen and have had bleeding for 20 days with no let up. Does anyone know if I can still get pregnant while taking the pill if I'm bleeding?
danni_girl

United States

#12 Jul 5, 2007
Amanda wrote:
I'm on Ortho Cyclen and have had bleeding for 20 days with no let up. Does anyone know if I can still get pregnant while taking the pill if I'm bleeding?
The best thing to do is call your doc or clinic and tell them what is going on. You may need a Pill with a higher dose of hormones. But then a lot of them say that you have to give your body 3 mths to adjust to the Pill...now as for getting pregnant, I can't tell you yes or no. I have heard of people getting pregnant while on their period...but I'm pretty sure that they weren't on any kind of BC.
jannet

Windsor, CA

#13 Jul 8, 2007
i was on my period for three weeks and i was still on my blue pills and then my period ended before i could start taking my green pills ... im on my green pills but im not on my period ??....... is that bad ??
Dee

Los Angeles, CA

#14 Jul 15, 2007
I switched from Levora back to my regular pills Ortho Cyclen...I was bleeding too much on Levor...I ended up skipping my period on purpose last month b/c I was on vacation...this month I wanted to skip it again (by taking pills back to back) b/c I was starting my new pills and I still got my period. I'm now on day 8 and my period doesn't seem like it's going to stop...what should I do? It's weird...never happpened before.
Jayne

Dagenham, UK

#15 Jul 16, 2007
i take nothing at all i came off my period on 9th of july and now on again? iv had sex 3 times
ktlynn

Westerville, OH

#16 Jul 17, 2007
During what color of pill do you start your period?
Nikki_MCL

United States

#17 Jul 18, 2007
Omg, you guys.
I was just surfing the net, trying to find some way to answer my question.
I am ALSO on ORTHO TRI CYCLIN LO and about 2 1/2 weeks ago, I started bleeding, when I had just gotten over my period a week before that. NOW, I just got my period yesterday. I have 4 green pills left.
Needless to say, I've been bleeding for like 3 weeks, on Ortho Tri Cyclin Lo.
I'm definitely switching before the new pack this Sunday. Anyone have any suggestions as to what I should switch to, other than talking to a doctor.
Much Love-Please respond.
Nikki
Queli

Vancouver, Canada

#18 Jul 22, 2007
Hi girls. I just started Ortho tri cyclin lo, and I am kind of confused as to how to use the white and light blue colours. Can I take white first and then blue, or can I combine until I'm done with them? Also, I'm just reading your comments, and I'm kind of afraid I will get these symptoms :( Can someone respond please :)?
Visitor

West Covina, CA

#19 Jul 23, 2007
Hey girls,
I've been on my period for 2 weeks now on Ortho Lo. I've been on this brand of pills for 4 yrs now and this is the very first time this has happened, so I'm freaking out. It's good to know that I am not alone on this. Thanks for the tips... I am seeing my doc tomorrow and awaiting the results.
Visitor

West Covina, CA

#20 Jul 23, 2007
You're suppose to take 1 pill a day starting at the First white pill. Your period should start the day you take your first green pill.
Hope that helps, if not- call the doc who prescribed the pills.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 8
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Heavy bleeding and cramping after Mirena removal (Dec '12) 12 hr Deonna 187
no period after the patch! (Aug '06) 16 hr kmallas87 97
Copper IUD causing acne? (Dec '07) 23 hr bbgirl 358
lo loestrin fe- stopped & no period (Sep '12) Tue Jenny 33
copper iud weight gain (Aug '07) Mon Nat 3,446
After effects of Mirena Removed (Feb '10) Jan 26 rachel 1,124
Birth control pills and high blood pressure? Jan 25 Kim1812 1
Birth Control Pill That Increases Sex Drive (May '07) Jan 7 TaraWhitt 241
More from around the web